English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55597/89938 (62%)
Visitors : 11050424      Online Users : 39
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/113016


    Title: Investigating the Association Structure of Two Categorical Variables
    Authors: Zhu, Jianping;Chen, Li-Ching;Tsai, Tzong-Ru
    Keywords: Chi-square distribution;Eigenvalue;Sampling distribution;Trace
    Date: 2015-05
    Issue Date: 2018-03-29 12:10:47 (UTC+8)
    Abstract: On the basis of the orthogonal decomposition of On the basis of the orthogonal decomposition of Pearson’s chi-square test statistics, a new
    testing method is proposed to investigate the association between two categorical variables.
    The approximate sampling distributions of the proposed test statistics were studied by using
    intensive Monte Carlo simulation. Two examples are used to demonstrate the application of
    the proposed method.
    Relation: International Journal of Intelligent Technologies & Applied Statistics 8(1), p.77-92
    DOI: 10.6148/IJITAS.2015.0801.07
    Appears in Collections:[Graduate Institute & Department of Public Administration] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML24View/Open
    Investigating the Association Structure of Two Categorical Variables.pdf861KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback